An analytic proof of Novikov's theorem on rational Pontrjagin classes
Publications Mathématiques de l'IHÉS, Volume 58 (1983), pp. 79-81.
@article{PMIHES_1983__58__79_0,
     author = {Sullivan, Dennis and Teleman, Nicolae},
     title = {An analytic proof of {Novikov's} theorem on rational {Pontrjagin} classes},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {79--81},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {58},
     year = {1983},
     zbl = {0531.58045},
     mrnumber = {85k:57024},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1983__58__79_0/}
}
TY  - JOUR
AU  - Sullivan, Dennis
AU  - Teleman, Nicolae
TI  - An analytic proof of Novikov's theorem on rational Pontrjagin classes
JO  - Publications Mathématiques de l'IHÉS
PY  - 1983
DA  - 1983///
SP  - 79
EP  - 81
VL  - 58
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1983__58__79_0/
UR  - https://zbmath.org/?q=an%3A0531.58045
UR  - https://www.ams.org/mathscinet-getitem?mr=85k:57024
LA  - en
ID  - PMIHES_1983__58__79_0
ER  - 
%0 Journal Article
%A Sullivan, Dennis
%A Teleman, Nicolae
%T An analytic proof of Novikov's theorem on rational Pontrjagin classes
%J Publications Mathématiques de l'IHÉS
%D 1983
%P 79-81
%V 58
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1983__58__79_0
Sullivan, Dennis; Teleman, Nicolae. An analytic proof of Novikov's theorem on rational Pontrjagin classes. Publications Mathématiques de l'IHÉS, Volume 58 (1983), pp. 79-81. http://www.numdam.org/item/PMIHES_1983__58__79_0/

[1] M. F. Atiyah, I. M. Singer, The Index of Elliptic Operators, Part III: Annals of Math., 87 (1968), 546-604. | MR | Zbl

[2] J. W. Milnor, J. D. Stasheff, Characteristic Classes, Princeton, 1974. | MR | Zbl

[3] S. P. Novikov, Topological Invariance of rational Pontrjagin Classes, Doklady A.N.S.S.S.R., 163 (2) (1965), 921-923. | Zbl

[4] I. M. Singer, Future Extension of Index Theory and Elliptic Operators, in Prospects in Mathematics, Annals of Math. Studies, 70 (1971), 171-185. | MR | Zbl

[5] D. Sullivan, Hyperbolic Geometry and Homeomorphisms, in Geometric Topology, Proc. Georgia Topology Conf. Athens, Georgia, 1977, 543-555, ed. J. C. Cantrell, Academic Press, 1979. | Zbl

[6] N. Teleman, The index of Signature Operators on Lipschitz Manifolds, Publ. Math. I.H.E.S., this volume, 39-78. | Numdam | MR | Zbl

[7] P. Tukia, J. Väisälä, Lipschitz and quasiconformal approximation and extension, Ann. Acad. Sci. Fenn. Ser. A, 16 (1981), 303-342. | MR | Zbl

[8] P. Tukia, J. Väisälä Quasiconformal extension from dimension n to n + 1, Annals of Math., 115 (1982), 331-348. | MR | Zbl